Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Linear elliptic difference inequalities with random coefficients


Authors: Hung Ju Kuo and Neil S. Trudinger
Journal: Math. Comp. 55 (1990), 37-53
MSC: Primary 65N05; Secondary 35R60, 39A12
MathSciNet review: 1023049
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove various pointwise estimates for solutions of linear elliptic difference inequalities with random coefficients. These estimates include discrete versions of the maximum principle of Aleksandrov and Harnack inequalities and Hölder estimates of Krylov and Safonov for elliptic differential operators with bounded coefficients.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N05, 35R60, 39A12

Retrieve articles in all journals with MSC: 65N05, 35R60, 39A12


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1990-1023049-9
PII: S 0025-5718(1990)1023049-9
Article copyright: © Copyright 1990 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia